# SDR CA000801029

- Difficulty date: July 21, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Cessna 172L
- Aircraft time: 7,867 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160CTM
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 105062N
- Condition: Failed
- Location: Carburetor
- Component: Carburetor
- Stage of operation: IN
- How discovered: C
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ENGINE START, ENGINE BACKFIRED.AFTER ENGINE START, ENGINE WOULD IDLE, BUT NOT DEVELOP POWER.  ENGINE RUNS SMOOTH UNDER 1,000 RPM,  OVER 1,000 RPM ENGINE RUNS ROUGH.  WILL NOT EXCEED 1200 RPM.  REMOVED CARBURETOR AND INSTALLED OVERHAULED UNIT.  ENGINE RUNS PERFORMED.  ALL PARAMETERS NORMAL.
